A 37-year-old female asked:
I have eczema on my lower arm and i've had it for a while now.i have hydrocortisone valerate but its not working.it wont tan, its just white. help! ): ?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 29 years experience
Need another cream: Depending on where you live and your sun exposure, other non-steroidal creams may be a better option for you than a steroid cream such as hydrocortisone, to treat your eczema. The loss of color can be secondary to both your underlying eczema and as a secondary side effect from the steroid cream. Talk to your doctor about other options.
5.4k viewsAnswered >2 years ago
Last updated Jan 12, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.